# SDR 2001F00507

- Difficulty date: July 19, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N424MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7082
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torquemeter
- Part number: 117940691
- Part serial: 427
- Condition: Erratic
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUEMETER INDICATOR INOPERATIVE.  NR 1 NEEDLE JUMPS ERRATICALLY.  RECEIVED NEW WITH A3 AND A4 CONVERSION KIT.  THIS UNIT IS BRAND NEW MANUFACTURE, NOT OVERHAULED OR REPAIRED.  REPLACED WITH REPAIRED UNIT CORRECTED PROBLEM.  (M)
